Japanese Journal of Mathematics

, Volume 5, Issue 1, pp 127–151 | Cite as

Mori dream spaces

Article

Abstract.

We explore the circle of ideas connecting finite generation of the Cox ring, Mori dream spaces and invariant theory.

Keywords and phrases:

Cox ring Mori theory invariant theory 

Mathematics Subject Classification (2010):

14E30 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V.V. Batyrev and O.N. Popov, The Cox ring of a del Pezzo surface, In: Arithmetic of Higher-Dimensional Algebraic Varieties, Palo Alto, CA, 2002, Progr. Math., 226, Birkhäuser Boston, Boston, MA, 2004, pp. 85–103.Google Scholar
  2. 2.
    C. Birkar, P. Cascini, C.D. Hacon and J. McKernan, Existence of minimal models for varieties of log general type, J. Amer. Math. Soc., 23 (2010), 405–468, arXiv:math/0610203.Google Scholar
  3. 3.
    A.-M. Castravet, The Cox ring of \(\overline{M}_{0,6}\)Trans. Amer. Math. Soc., 361 (2009), 3851–3878.Google Scholar
  4. 4.
    A.-M. Castravet and J. Tevelev, Hilbert’s 14th problem and Cox rings, Compos. Math., 142 (2006), 1479–1498.MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    A.-M. Castravet and J. Tevelev, Exceptional loci on \(\overline{M}_{0,n}\) and hypergraph curves, arXiv:0809.1699v1.Google Scholar
  6. 6.
    D. Chen, I. Coskun and S. Nollet, Hilbert scheme of a pair of codimension two linear subspaces, arXiv:0909.5170v1.Google Scholar
  7. 7.
    A. Gibney, S. Keel and I. Morrison, Towards the ample cone of \(\overline{M}_{g,n}\) , J. Amer. Math. Soc., 15 (2002), 273–294.Google Scholar
  8. 8.
    J.L. González, Projectivized rank two toric vector bundles are Mori dream spaces, arXiv:1001.0838v1.Google Scholar
  9. 9.
    C.D. Hacon and J. McKernan, Extension theorems and the existence of flips, In: Flips for 3-folds and 4-folds, (ed. A. Corti), Oxford Lecture Ser. Math. Appl., 35, Oxford Univ. Press, 2007, pp. 76–110.Google Scholar
  10. 10.
    C.D. Hacon and J. McKernan, Existence of minimal models for varieties of log general type II, J. Amer. Math. Soc., 23 (2010), 469–490, arXiv:0808.1929.Google Scholar
  11. 11.
    J. Hausen and H. Süss, The Cox ring of an algebraic variety with torus action, arXiv:0903.4789v3.Google Scholar
  12. 12.
    M. Hering, M. Mustaţă and S. Payne, Positivity for toric vector bundles, arXiv:0805.4035v2.Google Scholar
  13. 13.
    Y. Hu and S. Keel, Mori dream spaces and GIT, Dedicated to W. Fulton on the occasion of his 60th birthday, Michigan Math. J., 48 (2000), 331–348.Google Scholar
  14. 14.
    Y. Kawamata, Abundance theorem for minimal threefolds, Invent. Math., 108 (1992), 229–246.Google Scholar
  15. 15.
    S. Keel, K. Matsuki and J. McKernan, Log abundance theorem for threefolds, Duke Math. J., 75 (1994), 99–119.Google Scholar
  16. 16.
    S. Keel and J. McKernan, Contractible extremal rays on \(\overline{M}_{0,n}\) , arXiv:alg-geom/9607009.Google Scholar
  17. 17.
    A. Laface and M.Velasco, Picard-graded Betti numbers and the defining ideals of Cox rings, J. Algebra, 322 (2009), 353–372.MATHCrossRefMathSciNetGoogle Scholar
  18. 18.
    A. Laface and M. Velasco, A survey on Cox rings, Geom. Dedicata, 139 (2009), 269–287.MATHCrossRefMathSciNetGoogle Scholar
  19. 19.
    V. Lazić, Adjoint rings are finitely generated, arXiv:0905.2707v2.Google Scholar
  20. 20.
    Y. Miyaoka, On the Kodaira dimension of minimal threefolds, Math. Ann., 281 (1988), 325–332.Google Scholar
  21. 21.
    S. Mori, Flip theorem and the existence of minimal models for 3-folds, J. Amer. Math. Soc., 1 (1988), 117–253.Google Scholar
  22. 22.
    S. Mukai, Geometric realization of T-shaped root systems and counterexamples to Hilbert’s fourteenth problem, In: Algebraic Transformation Groups and Algebraic Varieties, Encyclopaedia Math. Sci., 132, Springer-Verlag, Berlin, 2004, pp. 123–129.Google Scholar
  23. 23.
    D. Mumford, Hilbert’s fourteenth problem—the finite generation of subrings such as rings of invariants, In: Mathematical Developments Arising from Hilbert Problems, Proc. Sympos. Pure Math., Vol. XXVIII, Northern Illinois Univ., De Kalb, IL, 1974, Amer. Math. Soc., Providence, RI, 1976, pp. 431–444.Google Scholar
  24. 24.
    D. Mumford, J. Fogarty and F. Kirwan, Geometric Invariant Theory, third ed., Ergeb. Math. Grenzgeb. (2), 34, Springer-Verlag, Berlin, 1994.Google Scholar
  25. 25.
    J.C. Ottem, The Cox ring of a K3 surface with Picard number two, arXiv:0909.5121v1.Google Scholar
  26. 26.
    M. Păun, Relative critical exponents, non-vanishing and metrics with minimal singularities, arXiv:0807.3109v1.Google Scholar
  27. 27.
    V.V. Shokurov, Three-dimensional log perestroikas, Izv. Ross. Akad. Nauk Ser. Mat., 56 (1992), 105–203.Google Scholar
  28. 28.
    V.V. Shokurov, 3-fold log models, J. Math. Sci., 81 (1996), 2667–2699.MATHCrossRefMathSciNetGoogle Scholar
  29. 29.
    Y.-T. Siu, A general non-vanishing theorem and an analytic proof of the finite generation of the canonical ring, arXiv:math/0610740.Google Scholar
  30. 30.
    P. Vermeire, A counterexample to Fulton’s conjecture on \(\overline{M}_{0,n}\)J. Algebra, 248 (2002), 780–784.Google Scholar
  31. 31.
    R. Weitzenböck, Über die Invarianten von linearen Gruppen, Acta Math., 58 (1932), 231–293.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© The Mathematical Society of Japan and Springer Japan 2010

Authors and Affiliations

  1. 1.Department of MathematicsMITCambridgeUSA
  2. 2.Department of MathematicsUniversity of California at Santa BarbaraSanta BarbaraUSA

Personalised recommendations